# SDR ASAA2025071059342

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 43,219 hours, 13,446 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: BACC18Z1R
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETF C/B CHECK FOUND P6-11 CABIN EMERG LIGHT BREAKER BROKEN. GROUNDED - YES. REMOVED AND REPLACED P6-11 EMERGENCY LIGHTS C/B REF WDM 33-51-11-4. C/B WIRED TO AFT FA EMERG PUSH BUTTON. OPS CHECK GOOD. AMM 33-51-00.
